Analytic smoothing effect for solutions to schrödinger equations with nonlinearity of integral type

Tohru Ozawa, K. Yamauchi, Y. Yamazaki

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We study analytic smoothing effects for solutions to the Cauchy problem for the Schrödinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.

Original languageEnglish
Pages (from-to)737-750
Number of pages14
JournalOsaka Journal of Mathematics
Volume42
Issue number4
Publication statusPublished - 2005 Dec
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this